# SDR DALA2019012300461

- Difficulty date: January 15, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 73,222 hours, 24,000 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 2L DOOR KNUCKLE WILL NOT POP OUT. CORRECTIVE ACTION: ADJUSTED 2L DOOR KNUCKLE BUSTER PER AMM 52-11. OPS CHECK GOOD. (5612630)
